# SDR ABXA9600235

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910041503
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LEFT WING INBOARD FIXED VANE DELAMINATED.  REPLACED VANE IAW DC-9 M.M. 27-51-3.
